# SDR DALA2024030603097

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 59,655 hours, 25,315 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3R DOOR SLIDE LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: CYCLED 3R DOOR ARM/ DISARM LEVER OPS NORMAL. (5769792)
